Advertisement

manuscripta mathematica

, Volume 99, Issue 3, pp 371–381 | Cite as

On the geography of symplectic 6-manifolds

  • Mihai Halic

Abstract:

The article investigates the geography of closed, connected and simply connected, six-dimensional manifolds. It is proved that any triple of integers satisfying some necessary arithmetical restrictions occurs as the Chern triple of such a manifold. The main tools used for producing the examples are the symplectic connected sum and the symplectic blow-up.

Mathematics Subject Classification (1991): 53C15, 57R20 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Mihai Halic
    • 1
  1. 1.Laboratoire de Mathématiques, Institut Fourier, UMR 5582 CNRS-UJF, Université Joseph Fourier, F-38402 Saint Martin d'Hères Cedex, France.¶e-mail: halic@ujf-grenoble.frFR

Personalised recommendations